# SDR AALA20150801004

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 86,063 hours, 40,343 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED DURING TAKEOFF.  TAKEOFF ABORTED AT APPROXIMATELY 50 KNOTS. R & R RIGHT ENGINE DIFFERENTIAL PRESSURE SWITCH.  PERFORMED LEAK & OPERATIONAL CHECKS IAW AMM 73-34-01.  SYSTEM CHECKED GOOD.
